# SDR AALA201710119010

- Difficulty date: September 17, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR SILL AFT CORNER SHAPE FITTING AT FRAME 20, Y-1584, Z-500.  REMOVED AND REPLACED THE FITTING IAW SRM 51-42-11.
